Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ovidiu Calin and Der-Chen Chang
Title: Sub-Riemannian geometry: general theory and examples
Additional book information: Encyclopedia of Mathematics and Its Applications, vol. 126, Cambridge University Press, New York, 2009, xi+367 pp., ISBN 978-0521897303, US$99.00, hardcover

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Richard Montgomery
Affiliation: UC Santa Cruz
Journal: Bull. Amer. Math. Soc. 47 (2010), 713-722
MSC (2000): Primary 53C17; Secondary 37J99, 53C60, 58E10, 70H05, 35H10, 53C20, 22E40
Published electronically: February 8, 2010
Review copyright: © Copyright 2010 American Mathematical Society
American Mathematical Society